# SDR AWXA200501241

- Difficulty date: October 15, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 56,727 hours, 33,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 391 - CREW DISCOVERED DAMAGE TO TAIL SECTION DURING POST FLT INSPECTION.  DAMAGE IS BELIEVED TO BE DUE TO TAIL STRIKE ON PREVIOUS TAKE OFF. MX R & R AFT BELLY SKIN FROM BS 908-1016 AND FROM STR 25L-25R IAW BOEING 737-300 SMR 51-40-02.  REMOVED, FABED & INSTALLED SHEAR TIE AT BS 947 AND BL 0.  REMOVED, FABBED REPAIR DOUBLER & INSTALLED REPAIR PARTS ON FRAME CHORD AT BS 1006 & STR 27L IAW BOEING 737-300 SRM 51-70-01-0G.   R & I NEW STRINGER  AT 27L FROM BS 908-1016 IAW BOEING 737-300 SRM 51-40-02.  DFDR DOWN LOAD SHOWS THAT DAMAGE WAS CAUSED BY PILOT ERROR AND WAS NOT AIRCRAFT PROBLEM.  SDR SUBMITTED FOR PRECAUTIONARY PURPOSES.
